Title of article :
Nonlinear Analysis: Theory, Methods & Applications Volume 69, Issue 8, 15 October 2008, Pages 2393–2402 Cover image Perturbation for a p(x)p(x)-Laplacian equation involving oscillating nonlinearities in RN
Author/Authors :
Chao Ji، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
10
From page :
2393
To page :
2402
Abstract :
In this paper we study multiple solutions of the following problem in RNRN: equation(0.1) View the MathML source{−div(|∇u|p(x)−2∇u)+|u|p(x)−2u=f(x,u)+λg(x,u),u∈W1,p(x)(RN), Turn MathJax on where the potential View the MathML sourceF(x,t)=∫0tf(x,s)ds has a suitable oscillating behavior in any neighborhood of the origin (respectively + ∞), and gg is a perturbation term. Our results are a generalization of the case of the constant exponent and bounded domain from [G. Anello, G. Cordaro, Perturbation from Dirichlet problem involving oscillating nonlinearities, J. Differential Equations 234 (2007) 80–90] to the case of variable exponent and RNRN.
Keywords :
Oscillating nonlinearities , p(x)p(x)-Laplacian equation , variational principle
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2008
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
860531
Link To Document :
بازگشت